iv taken effexor for over 8 years now and i recently wanned off 150 mg. I dont feel like my self i get irritated easily have a very short fuse even with people i care about and love and when i feel down i feel really down. I want to stay off it becuase it killed my sex drive before and made me not really care about anything and being numb to situatioins that i shouldnt be.Iv noticed a higher motivation level.I grew up on effexor sometimes i think it just made me avoid my problems and not learn how to deal with them.I just want to feel normal again.
There's no specific period and 8 years on it must create a possibility of a longer withdrawal.
I had about 3 months of side effects. A couple of weeks of bad stuff and the rest was one particular one. A sort of vision disparity. Hard to describe. Like watching things under a strobe light. Stills instead of motion. Unable to drive because of it obviously. Very offputting but one day I just noticed it was gone. Take care and enjoy life as it returns to you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.